# SDR QXEA2016011700029

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 22,151 hours, 23,462 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697037220
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PROP DEICE CAUTION ILLUMINATED INTERMITTENTLY IN CONJUNCTION WITH NR 1 PROPELLER LIGHT.  TURNED PROP HEAT OFF, THEN ON IAW EMERGENCY CHECKLIST, CAUTION LIGHT RETURNED, WOULD STAY ILLUMINATED FOR 5-10 SECONDS AT A TIME.  HAPPENED ABOUT 10 TIMES TOTAL.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED DEFECTIVE NR 1 PROPELLER NR 1 BLADE DE-ICER WIRE HARNESS IAW MM TASK'S 61-10-06-000-805 AND 61-10-06-400-805.  PROPELLER DE-ICING SYS FUNCTIONAL TEST AND CALIBRATION GOOD IAW MM TASK 30-61-00-720-802.  ALL INDICATIONS NORMAL DURING TEST.  RETURNED TO SERVICE.
